Healthmaxx Recalls MAX GOUT AID Tablets Due to Mislabeling
Healthmaxx Global Inc. is voluntarily recalling 2,245 bottles of MAX GOUT AID tablets because the label does not match the actual product or ingredients.
The agency’s classification
FDA (Food): Class III
Class III is a situation in which use of or exposure to a violative product is not likely to cause adverse health consequences.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class III and involves mislabeling of a dietary supplement. According to the rubric, minor labeling errors and voluntary precautionary recalls fall under the Moderate severity level.
Plain-English summary
Healthmaxx Global Inc. has initiated a voluntary recall of 2,245 bottles of MAX Brand GOUT AID, 130 Count Tablets. This action was taken in response to a U.S. Food and Drug Administration (FDA) inspection. The affected product is identified by Lot # T101612 and UPC 0 65176 26512 7.
The recall is due to mislabeling issues where the product named on the label is not the actual product contained, and the ingredients listed are not the actual ingredients contained. The FDA has classified this as a Class III recall, indicating that consumption of the product is not likely to cause adverse health consequences.
The affected bottles were distributed in California, Maryland, and New York. Consumers who have this product should stop using it and contact the recalling firm for instructions on how to return it or dispose of it safely.
The recalled product
- Product
- MAX Brand GOUT AID, 130 Count Tablets Product labeling reads in part:"MAX GOUT AID***Dietary Supplement 130 Tablets***6 0 65176 26512 7***HealthMax Products Co. Altadena, CA 91001***".
- Manufacturer
- Healthmaxx Global Inc.
- Category
- Food — Dietary Supplement
- Hazard
- Affected units
- 2,245
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (1)
- Lot # T101612 UPC 0 65176 26512 7
Distribution
Part of a larger recall action
This product is one of 28 recalled by Healthmaxx Global Inc. under a single FDA (Food) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 28 products in this recall →Related recalls
Same manufacturer · Healthmaxx Global Inc.
See all →- ModerateHealthmaxx Recalls Organic Grapeseed Extract Due to Mislabeling
FDA (Food) · 2013-10-02
- ModerateHealthmaxx Recalls MAX Organic Blueberry Capsules for Mislabeling
FDA (Food) · 2013-10-02
- ModerateHealthmaxx Recalls Stem Cell Enhance Supplements Due to Mislabeling
FDA (Food) · 2013-10-02
- LowHealthmaxx Global Recalls MAX Nitric Oxide Enhance Due to Mislabeling
FDA (Food) · 2013-10-02
- ModerateHealthmaxx Global Recalls Max Blood Sugar Defense Due to Mislabeling
FDA (Food) · 2013-10-02
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- ModerateHalyard Laparoscopy Comprehensive Pack II Recalled for Latex Content
FDA (Devices) · 2026-10-14
Similar recalls
- LowMutual Pharmaceutical Recalls Fenofibric Acid Tablets Due to Labeling Error
FDA (Drugs) · 2014-01-15
- ModerateBasic Reset Recalls Beta Factor Dietary Supplement for CGMP Violations
FDA (Food) · 2019-11-27
- ModerateSafecor Health Recalls Metronidazole Tablets Due to CGMP Deviations
FDA (Drugs) · 2017-06-21
- LowNabumetone Tablets Recalled for Missing Medication Guide Labeling
FDA (Drugs) · 2020-07-01
- LowAAA Pharmaceutical Recalls Fexofenadine Tablets for Labeling Errors
FDA (Drugs) · 2020-03-11
- ModerateFDA Recalls Melatonin Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-22